# SDR AU510001690

- Difficulty date: March 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Condition: Faulty
- Location: Eicas
- Part time: 18,014 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: K

## Discrepancy

LT ENGINE INDICATION AND CREW ALERT SYSTEM (EICAS) COMPUTER FAULTY.
